iam currently taking mirtazapine for over 5 years now and have been experiencing bad reaction. I also stopped my thyroid med since dec 9th. I was diagnosed with hashimoto in 97 but for some reason had to wean off the thyroid med. now, Iam experiencing the following: loss of balance, tremors (right side of body) headache, back of head pain, drowsiness, blurred vision at times, unable to think clearly at times, increased anxiety, and depression, and low back pain. Iam not sure if its from the fact i stopped thyroid med or reaction from the mirtazapine (15mg). Could this be a dopamine issue?
Several of the symptoms you mentioned were listed under side effects of your Remeron (including back pain, tremors). i know that hypothyroidism can cause some mental changes. I would think that if it was the mirtazapine it would have happened before now since you have been on it 5 yrs. I would call my p-doc and endocrinologist if I was experiencing those symptoms. I would also question them as to why I was taken off thyroid med b/c Hashimoto's is an autoimmune form of hypothyroidism and requires lifelong thyroid replacement therapy to my knowledge.